I have lupus and take plaquenil. I know there is a very small risk of eye problems with that drug. Lately I've been extremely light sensitive and the lower part of my vision (left eye only, I'm blind in my right eye since birth) has a strange "wavy" thing going on... like when you are looking through heat waves coming off a barbecue grill. Is this something that could be medicine related or is it a common benign thing?
If you have lupus and you only have one eye you should have a very good ophthalmologist and see him/her every 6 months. Your symptoms are not suggestive of plaquanil toxicity. It suggests TIA or eye migraine. Get to an ophthalmologist early next week. If you don't have any ask you lupus MD to refer you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.